# SDR 98FDEA00660

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH, WHEN GEAR HANDLE PUT DOWN BOTH LIGHTS IN RIGHT MAIN GEAR IND BURN OUT.  DID GO-AROUND AND REPLACED BOTH BULBS, WORKED OK.  CHECKED MAIN GEAR IND LIGHTS, CHECKS OK.
